| Model Number |
27040XA |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
According to the information received, a sheath may have broken during surgery inside a patient or outside during set up.This incident took place over two months ago, the exact date is unknown.It was confirmed that there was no harm caused to the patient and that the broken components of the sheath were all retrieved and disposed of.There was no delay to the patient's treatment, however the procedure may have been delayed if there was an x-ray.No death or (unanticipated) serious deterioration in state of health reported.